# SDR DALA2017083106479

- Difficulty date: August 23, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 75,485 hours, 57,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD OVERWING LIGHTED EXIT SIGNS INOPERATIVE.  . INSTALLED NEW BATTERIES IAW AMM 33-53-00/401. ALL CHECKED OK.
